Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Nauseous watching a show or reading article, looking at projectors. Took motion sickness medicine. Cure for symptoms

I am a 23 year old female college student and when I use a computer, especially if I'm watching a show or reading an article for school, I get nauseous, and usually vomit soon after. It has happened about 3 times within the last week, and it's getting to where it interferes with my schoolwork. Even looking at the projectors in class are starting to make me nauseous, and 3 days ago I was reading at night with the lamp on and got nauseous and vomited. I've bought some motion sickness medicine that my dad usually takes for seasickness, but so far that hasn't really seemed to work. if you have any suggestions, please let me know!

Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
You must get your eye power tested as eye strain could be causing all this, probably you need glasses to read or see
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor